# SDR 99UAL900334

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312UA
- Make and model: Boeing 737322
- Aircraft serial: 23673
- Engine: Ge CFM56*
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EXPERIENCED SMOKE IN CABIN.  *S/D*  POSSIBLE COALESCER BAG FAILURE.  REPLACED BOTH COALESCER BAGS AND CHANGED THE RECIRCULATION FAN AND EQUIPMENT COOLING FAN BLOWER AS PRECAUTIONARY.  EXTENSIVE INSPECTION OF E & E BAY, CABIN LIGHTING, SIDE AND OVERHEAD PANELS AND ENVIRONMENTAL CONTROL SYSTEM FOUND NO DISCREPANCIES.
